Advanced search
1 file | 483.52 KB

Small maximal partial spreads in classical finite polar spaces

Andreas Klein (UGent) , Klaus Metsch and Leo Storme (UGent)
(2010) ADVANCES IN GEOMETRY. 10(3). p.379-402
Author
Organization
Keywords
PARTIAL OVOIDS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 483.52 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Klein, Andreas, Klaus Metsch, and Leo Storme. 2010. “Small Maximal Partial Spreads in Classical Finite Polar Spaces.” Advances in Geometry 10 (3): 379–402.
APA
Klein, Andreas, Metsch, K., & Storme, L. (2010). Small maximal partial spreads in classical finite polar spaces. ADVANCES IN GEOMETRY, 10(3), 379–402.
Vancouver
1.
Klein A, Metsch K, Storme L. Small maximal partial spreads in classical finite polar spaces. ADVANCES IN GEOMETRY. 2010;10(3):379–402.
MLA
Klein, Andreas, Klaus Metsch, and Leo Storme. “Small Maximal Partial Spreads in Classical Finite Polar Spaces.” ADVANCES IN GEOMETRY 10.3 (2010): 379–402. Print.
@article{1153879,
  author       = {Klein, Andreas and Metsch, Klaus and Storme, Leo},
  issn         = {1615-715X},
  journal      = {ADVANCES IN GEOMETRY},
  keywords     = {PARTIAL OVOIDS},
  language     = {eng},
  number       = {3},
  pages        = {379--402},
  title        = {Small maximal partial spreads in classical finite polar spaces},
  url          = {http://dx.doi.org/10.1515/ADVGEOM.2010.007},
  volume       = {10},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: